Announcements

Call for papers

2024-01-18

Announcement
Menemui Matematik (Discovering Mathematics) is an international peer-reviewed journal devoted to the publication of original papers/research papers, and it serves as a forum for practical approaches to improving quality in issues related to mathematical sciences, covering topics in the areas but not limited to theoretical and applied mathematics, statistics, industrial mathematics,  mathematics education and its related fields.

Menemui Matematik is published in Malay and English and it is open to authors around the world regardless of the nationality. Starting year 2024, Menemui Matematik will publish three times a year, i.e. in April, August and December. 

Read more about Call for papers

Current Issue

Vol 45 No 2 (2023): Menemui Matematik(Discovering Mathematics)
Published: 2023-11-21

Articles

View All Issues

Menemui Matematik (Discovering Mathematics) (ISSN 0126-9003) is open access journal and one of the flagship publications of the Malaysian Mathematical Science Society (PERSAMA) and is published twice a year (one volume per year). It is published jointly by the Malaysian Mathematical Sciences Society and Universiti Putra Malaysia. It publishes original research papers and survey articles on all areas of pure mathematics, applied mathematics and mathematics education.

For the moment there is no publication fee for the article to publish in this journal.